RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2008, Volume 84, Issue 6, Pages 838–850 (Mi mz4515)  

This article is cited in 5 scientific papers (total in 5 papers)

Invariants of Conformal Transformations of Almost Contact Metric Structures

V. F. Kirichenko, I. V. Uskorev

Moscow State Pedagogical University

Abstract: The so-called structure tensors of almost contact metric structures, which play a key role in the geometry of almost contact metric structures, are explicitly calculated. The transformations of these tensors under conformal transformations of almost contact metric structures are described. The results obtained are used to study the behavior of the most interesting classes of almost contact structures under conformal transformations.

Keywords: almost contact metric structure, Hermitian metric, conformal transformation of a structure, contact manifold, Sasakian structure, Riemannian connection

DOI: https://doi.org/10.4213/mzm4515

Full text: PDF file (477 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2008, 84:6, 783–794

Bibliographic databases:

UDC: 515.1
Received: 24.01.2008

Citation: V. F. Kirichenko, I. V. Uskorev, “Invariants of Conformal Transformations of Almost Contact Metric Structures”, Mat. Zametki, 84:6 (2008), 838–850; Math. Notes, 84:6 (2008), 783–794

Citation in format AMSBIB
\Bibitem{KirUsk08}
\by V.~F.~Kirichenko, I.~V.~Uskorev
\paper Invariants of Conformal Transformations of Almost Contact Metric Structures
\jour Mat. Zametki
\yr 2008
\vol 84
\issue 6
\pages 838--850
\mathnet{http://mi.mathnet.ru/mz4515}
\crossref{https://doi.org/10.4213/mzm4515}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2492800}
\elib{http://elibrary.ru/item.asp?id=13582095}
\transl
\jour Math. Notes
\yr 2008
\vol 84
\issue 6
\pages 783--794
\crossref{https://doi.org/10.1134/S0001434608110229}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000262855600022}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-59749084504}


Linking options:
  • http://mi.mathnet.ru/eng/mz4515
  • https://doi.org/10.4213/mzm4515
  • http://mi.mathnet.ru/eng/mz/v84/i6/p838

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. A. Ignatochkina, “Generalization for transformations of $T^1$-bundle which induced by conformal transformations of their base”, Sb. Math., 202:5 (2011), 665–682  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. L. A. Ignatochkina, “Indutsirovannye preobrazovaniya pochti ermitovoi struktury lineinogo rasshireniya”, Chebyshevskii sb., 18:2 (2017), 144–153  mathnet  crossref  elib
    3. A. V. Nikiforova, “Invarianty obobschennykh $f$-preobrazovanii pochti kontaktnykh metricheskikh struktur”, Chebyshevskii sb., 18:2 (2017), 173–182  mathnet  crossref  elib
    4. Ahmad Abu-Saleem, Mihail B. Banaru, Galina A. Banaru, “A note on $2$-hypersurfaces of the nearly Kählerian six-sphere”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2017, no. 3, 107–114  mathnet
    5. M. B. Banaru, “O shestimernoi sfere s priblizhenno kelerovoi strukturoi”, Geometriya, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 146, VINITI RAN, M., 2018, 3–16  mathnet  mathscinet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:427
    Full text:111
    References:66
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020